# SDR AALA202206143028

- Difficulty date: June 12, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 28,294 hours, 11,490 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Part number: S325400294500
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID CABIN LAVATORY DOOR DIFFICULT TO OPEN. **SUPPLEMENTAL REPORT FOR AALA202206133028: REPLACED DOOR ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-45-19 ** (CLOSED)
